×

zbMATH — the first resource for mathematics

High extensions of Abelian groups. (English) Zbl 0127.25402

Keywords:
group theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] D. A. Buchsbaum, A note on homology in categories,Ann. of Math.,69 (1959), pp. 66–74. · Zbl 0084.26801 · doi:10.2307/1970093
[2] H. Cartan andS. Eilenberg,Homological Algebra (Princeton, 1956). · Zbl 0075.24305
[3] L. Fuchs,Abelian groups (Budapest, 1958). · Zbl 0091.02704
[4] L. Fuchs, Notes on Abelian groups. II,Acta math. Acad. Sci. Hung.,11 (1960), pp. 117–125. · Zbl 0090.02002 · doi:10.1007/BF02020629
[5] D. K. Harrison, Infinite Abelian groups and homological methods,Ann. of Math.,69 (1959), pp. 366–391. · Zbl 0100.02901 · doi:10.2307/1970188
[6] J. M. Irwin, High subgroups of Abelian torsion groups,Pac. J. of Math.,11 (1961), pp. 1375–1384. · Zbl 0106.02303 · doi:10.2140/pjm.1961.11.1375
[7] J. M. Irwin andE. A. Walker, OnN-high subgroups of Abelian groups,Pac. J. of Math.,11 (1961), pp. 1363–1374. · Zbl 0106.02304 · doi:10.2140/pjm.1961.11.1363
[8] J. M. Irwin andE. A. Walker, On isotype subgroups of Abelian groups,Bull. Soc. Math. France,89 (1961), pp. 451–460. · Zbl 0102.26701 · doi:10.24033/bsmf.1570
[9] J. M. Irwin, C. Peercy, andE. A. Walker, Splitting properties of high subgroups,Bull. Soc. Math. France,90 (1962), pp. 1–10. · Zbl 0106.02401
[10] S. Khabbaz, On a theoren of Charles and Erdélyi,Bull. Soc. Math. France,89 (1961), pp. 103–104. · Zbl 0099.01203 · doi:10.24033/bsmf.1561
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.